# SDR UPS99228673

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI L-W UPPER STRINGER NR 8 IS CRACKED AT WS 171.5.  REPAIRED  L-WING STRINGER NR 8 UPPER IAW SRM 57-10-4.
